MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 MBT REVISION REAMER 19MM; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDIC INC, 1818910 MBT REVISION REAMER 19MM; KNEE INSTRUMENT : REAMERS
Catalog Number 217863179
Medical Device Problem Codes Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Examination of the four submitted adapters confirmed the connection features that attach to the reamer are worn/damaged.The damage is consistent with the reamers mating feature stripping after being subjected to hard cortical bone and heavy usage causing damage/wear to the adapter.The root cause is attributed to product wear out.Based on the investigation's determination of device wear from normal use and servicing, no corrective action is being pursued.Continue to monitor via (b)(4) / | investigation summary: it was reported that the reamers are scarred at the union from usage over the years if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that the reamers are scarred at the union from usage over the years./ | investigation method: the complaint sample consisted of (4) 217863136 modified hudson adapter, lot numbers tbpke, h0609, and tbltw.The remaining reported 217863136 modified hudson adapter were not received for examination.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination and functional testing of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination and functional testing of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REVISION REAMER 19MM
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7676919
Report Number1818910-2018-64177
Device Sequence Number19220880
Product Code HTO
UDI-Device Identifier10603295096368
UDI-Public10603295096368
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863179
Device Lot NumberNG1108
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer08/13/2018
10/31/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date09/03/2018
10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1